# SDR SWIA2020080751705

- Difficulty date: May 26, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN AVIONICS BAY DOOR EXTERNAL FUSELAGE SURROUND FWD LT STOP FITTING WAS CHAFED.  NO DAMAGE ALLOWED TO THE STOP FITTING.  REMOVED THE STOP FITTING.  LOCATED AND DRILLED A NEW FITTING IAW SRM.  INSTALLED THE NEW FITTING IAW AMM.
